# SDR USAAF99024

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11345
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 71050301
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - DURING AN ANNUAL SLIDE DEPLOYMENT CHECK, THE EMERGENCY LIGHTS ON THE FORWARD ENTRY DOOR DID NOT ILLUMINATE.  THE SLIDE SHOP REPLACED THE BATTERY DURING REPACK.  (M)
